Acute myocardial infarction after administration oflow-dose intravenous epinephrine for anaphylaxis
This case describes a 29-year-old woman who presented with an acute severe anaphylactic reactionto penicillin. In addition to other medications administered in the emergency department,she received 0.1 mg intravenously of 1:10 000 epinephrine, after which she immediately developedsevere chest pain. Her ECG showed ST elevations consistent with an anterior myocardial infarction,and her serum troponin level was elevated. A CT angiogram showed no signs of coronaryartery disease or abnormal anatomy. This case is an example of vasospasm-induced myocardial injuryand illustrates a potential danger of intravenous epinephrine use. The authors were able toidentify only 2 other case reports where therapeutic doses of epinephrine have been reported tocause this phenomenon.
Can J Emerg Med 2006;8(4):289-94
 要 obtain 知情同意